| Model Number |
MMT-399A |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced high blood glucose of 437 mg/dl after the cannula was found bent on (b)(6) 2026.The high blood sugar was managed and treated with a correction bolus delivered via the insulin pump.
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.